# SDR EISA20000196

- Difficulty date: October 28, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- Aircraft time: 52,454 hours, 32,798 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Plate
- Part number: 65245938
- Condition: Misaligned
- Location: Mlg Ww
- Component: Control Valve, Boeing
- Component part number: 6556808
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK FAN REMAINED ON AFTER FLAPS UP.  RUDDER LOAD LIMITER LIGHT REMAINED ON FOR 4 MINUTES AFTER FLAPS UP.  REMOVED AND REPLACED RIVETS ON STRIKER ON INBOARD FLAP CONTROL VALVE FOLLOW UP PULLEY.  OPS CHECKED INBOARD FLAP FOLLOW UP CABLES, RUDDER LOAD LIMITER INDICATOR, GROUND COOLING FANS PER M/M 27-51, M/M 27-30-00, OPS CHECK NORMAL.
